Open Access
Issue
ESAIM: PS
Volume 24, 2020
Page(s) 148 - 185
DOI https://doi.org/10.1051/ps/2019031
Published online 06 March 2020
  1. K.B. Athreya and P.E. Ney, Branching Processes. Vol. 196 of Grundlehren der mathematischen Wissenschaften. Springer (1972). [Google Scholar]
  2. T. Britton and E. Pardoux, Stochastic epidemics in a homogeneous community. Part I of Stochastic Epidemic Models with Inference, edited by T. Britton and E. Pardoux. Vol. 2255 of Lecture Notes in Math. Springer (2019) 1–120. [Google Scholar]
  3. M.V. Day, Large deviations results for the exit problem with characteristic boundary. J. Math. Anal. Appl. 147 (1990) 134–153. [Google Scholar]
  4. A. Dembo and O. Zeitouni, Large deviations techniques and applications, Vol. 38 of Appplications of Mathematics. Springer (2009). [Google Scholar]
  5. H. Doss and P. Priouret, Petites perturbations de systèmes dynamiques avec réflexion, in Séminaire de Probabilités XVII. Vol. 986 of Lecture Notes in Math. Springer (1983) 353–370. [Google Scholar]
  6. S.N. Ethier and T.G. Kurtz, Markov Processes Characterization and Convergence. J. Wiley & Sons, Inc. (1986). [Google Scholar]
  7. M.I. Freidlin and A.D. Wentzell, Random perturbations of dynamical systems, Vol. 260 of Grundlehren der mathematischen Wissenschaften. Springer (2012). [Google Scholar]
  8. P. Kratz and E. Pardoux, Large deviations for infectious diseases models, Chapter 7 of Séminaire de Probabilités XLIX. Vol. 2215 of Lecture Notes in Math.. Springer (2018) 221–327. [Google Scholar]
  9. C.M. Kribs-Zaleta and J.X. Velasco-Hernandez, A simple vaccination model with multiple endemic states. Math. Biosci. 164 (2000) 183–201. [Google Scholar]
  10. T.G. Kurtz, Strong approximation theorems for density dependent Markov chains. Stoch. Process. Appl. 6 (1978) 223–240. [Google Scholar]
  11. E. Pardoux and B. Samegni-Kepgnou, Large deviations principle for Poisson driven SDE in epidemic models. J. Appl. Probab. 54 (2017) 905–920. [Google Scholar]
  12. E. Pardoux and B. Samegni-Kepgnou, Large deviations principle for Reflected Poisson driven SDEs in epidemic models. Stoch. Anal. Appl. 37 (2019) 836–864. [Google Scholar]
  13. L.S. Pontryagin, V.G. Boltyanskii, R.V. Gamkrelidze and E.F. Mishchenko, The mathematical theory of optimal processes. Transl. by K. N. Trirogoff. Edited by L.W. Neustadt. John Wiley & Sons (1962). [Google Scholar]
  14. M. Safan, H. Heesterbeek and K. Dietz, The minimum effort required to eradicate infections in models with backward bifurcation. J. Math. Biol. 53 (2006) 703–718. [CrossRef] [PubMed] [Google Scholar]
  15. A. Shwartz and A. Weiss, Large Deviations for Performance Analysis. Chapman Hall, London (1995). [Google Scholar]
  16. A. Shwartz and A. Weiss, Large deviations with diminishing rates. Math. Oper. Res. 30 (2005) 281–310. [Google Scholar]
  17. E. Trélat, Contrôle optimal: théorie & applications. Vuibert (2008). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.